# SDR AALA20100412STL02

- Difficulty date: April 12, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 34,788 hours, 4,712 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT ORD-DFW.   CREW REPORTED LEFT FUEL PUMP INOPERATIVE INDICATION AND FUEL IMBALANCE.  EMERGENCY DECLARED DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH THE LEFT AFT AND LEFT FORWARD FUEL BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
